Volume 4, Issue 6
Simulations of Two-Step Maruyama Methods for Nonlinear Stochastic Delay Differential Equations

Wanrong Cao & Zhongqiang Zhang

Adv. Appl. Math. Mech., 4 (2012), pp. 821-832.

Published online: 2012-12

Preview Full PDF 95 967
Export citation
  • Abstract

In this paper, we investigate the numerical performance of a family of P-stable two-step Maruyama schemes in mean-square sense for stochastic differential equations with time delay proposed in [8, 10] for a certain class of nonlinear stochastic delay differential equations with multiplicative white noises. We also test the convergence of  one of the schemes for a time-delayed Burgers' equation with an additive white noise. Numerical results show that this family of two-step Maruyama methods exhibit similar stability for nonlinear equations as that for linear equations.

  • Keywords

P-stability in mean-square sense two-step Maruyama methods nonlinear stochastic delay differential system Burgers' equation

  • AMS Subject Headings

65C20 65C30 65Q20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard